# SDR MASA2012032634614

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 18,775 hours, 15,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD ZEE AND DOUBLING ANGLE AT FS 1098.20 & LBL 10.00 & WL 60.00 DAMAGED.  REPAIRED DAMAGE IAW BOMBARDIER REO 690-53-61-253.
